Hopf cocycle deformations and invariant theory
MetadataShow full item record
Meir , E 2020 , ' Hopf cocycle deformations and invariant theory ' , Mathematische Zeitschrift , vol. 294 , pp. 1355-1395 . https://doi.org/10.1007/s00209-019-02326-5
Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.